MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.3MM WIRE PASS DRILL BIT; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.3MM WIRE PASS DRILL BIT; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820103013
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a surgical procedure, it was noted that the tip of the drill bit was broken.The procedure was completed successfully without a clinically significant delay; no medical intervention were reported.It is unknown if there were any adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that after a surgical procedure, it was noted that the tip of the drill bit was broken.The procedure was completed successfully without a clinically significant delay; no medical intervention were reported.It is unknown if there were any adverse consequences as a result of this event.It was subsequently reported that there were no adverse consequences as a result of this event.

Brand Name
1.3MM WIRE PASS DRILL BIT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16794475
Report Number3015967359-2023-00780
Device Sequence Number6860660
Product Code HBE
UDI-Device Identifier04546540362414
UDI-Public04546540362414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820103013
Device Catalogue Number5820103013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown